# SDR 98ZZZX1981

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: H.e.R.O.S., LLC, repair station HEFR202K
- Aircraft: N90215
- Make and model: Bell 206B
- Aircraft serial: 1698
- Engine: Allsn 250C20
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 47086
- Condition: Contaminated
- Location: Fuel Nozzle
- Component: 6890917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED AT CLEAN AND FLOW CHECK.  ITEM 1700-2000 TBO.  CONTAMINATION OF FUEL NOZZLE FILTER.
